# SDR UIEA2016070400562

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,330 hours, 21,537 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fluid
- Condition: Low
- Location: Rt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT IDG VALVE STATUS TROUBLESHOOTING, FIM 24-20, FT 802.  NO DEFECT NOTED ADDED ONE PINT, OIL TO IDG OK FOR SERVICES.
